hands feel like pins and needles sticking them

pdr
By pdr Latest Reply 2009-09-24 23:34:07 -0500
Started 2009-09-23 18:41:43 -0500

My hands feel like pins and needles sticking in them and it really hurts…do you think it could be neurothopy, arthritis, or what? Sometimes, after I eat a little something my hands feel better and other times they do not.


12 replies

pdr
pdr 2009-09-24 05:41:02 -0500 Report

Why is it that if I eat a bite of something my hands begin to fell alot beter at times?

PAT L
PAT L 2009-09-24 14:57:43 -0500 Report

WELL YOU MAY HAVE LOW BS AN A BITE WILL BRING IT UP A BIT ALSO A BITE OF FOOD MEANS GO POWER WHICH YOUR BODY MAY NEED. SINCE MOST OF US TRY TO STAY AWAY FROM SUGAR OUR GO POWER GOES DOWN, BUT THE BODY STILL NEEDS FUEL TO GO. LOOK FOR LOW CARB BUT HIGH IN PROTEN FOR GO POWER..

pdr
pdr 2009-09-24 18:02:39 -0500 Report

Thank you for explaining this to me. My hands have been hurting very badly today and I have ate well. Therefore, I do not know.

pdr
pdr 2009-09-24 18:12:21 -0500 Report

I just checked my b/s and it was 231…for some reason I have not been able to get it out of the 200 range here lately.

PAT L
PAT L 2009-09-24 23:34:07 -0500 Report

here again aspirin to thin the blood for better movement. i have tried a couple of differant meds an my doc an i went to novolin n for 8 hours an r for 3 hours. the r is used before a meal an only 12u, the n is 20u in the morning an 35u at night. that was when i started now watching my bs i only take 25u of n about once a day, an if my num go up then i take the r an that takes care of the high numbers. now they stay around 110 to 150, but it takes a little time to work it all out, so that it works for you…

Avera
Avera 2009-09-23 21:29:15 -0500 Report

Hello pdr,

You could have Diabetic Neuropathy as you suggested. Talking to your doctor about your symptoms will be the best thing to do. In the meantime, there have been some excellent discussions concerning "Neuropathy" right here on Diabetic Connect. You might be able to learn more about it by clicking on these links. Hope this helps!

Avera

http://www.diabeticconnect.com/discussions/34...

http://www.diabeticconnect.com/discussions/14...

http://www.diabeticconnect.com/discussions/14...

http://www.diabeticconnect.com/discussions/16...

PAT L
PAT L 2009-09-23 21:10:10 -0500 Report

Sounds like neurothopy,,, or not enought blood flow to the hands.. when mine start to feel that way i just take a aspirin. 325mg an the feeling goes away but i also do some moving of the arms to get the blood flowing. if your bs is good then you should feel alright. ask your doc but reg aspirin is a good product for blood flow an keeps swelling down..i take atleast 1 perday sometimes more..hope this helps…

Next Discussion: New meter »